# SDR GTIA2023102437557

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 14,929 hours, 6,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 & R1 DOOR ASSIST BOTTLE BELOW LIMITS-SVCD L1 & R1 DOOR ASSIST BOTTLE TO PROPER LIMITS PER AMM 52-10-00
